Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

On blood thinning medicines, had an heart attack due to trop level 2041, coronary artery in good condition. Precautionary measures?

Could you tell me what the appropriate precautions would be for a front line Police officer who has recently suffered a heart attack and is taking the usual blood thinning medications; bispoprolol, Clopodigrel, Ramipril , Nicorandil, Atorvastatin , Lanzoprazol and soluble Aspirin . coronary artery s good and best explanation for heart attack (confirmed trop level 2041), best theory was that I had a blood clot in an artery that cleared?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Cardiologist, Interventional 's  Response
Hello n welcome ...
As he had a heart attack, definitely he should be very careful about certain things like ...
Regular Medication
Avoid oil and salt
Regular exercise
Stop smoking
Reduce weight
And very important always be happy....
Good luck ...
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor